Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 108, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2019, 5:34 PM MDT for Las Animas County, Colorado. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2019, 5:34 PM MDT (23:34 UTC)
- Expired
- Jun 18, 2019, 5:55 PM MDT
- In force
- 21 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 136 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:37 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.6 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
900
WUUS55 KPUB 182334
SVRPUB
COC071-190015-
/O.NEW.KPUB.SV.W.0108.190618T2334Z-190619T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
534 PM MDT Tue Jun 18 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
East central Las Animas County in southeastern Colorado...
* Until 615 PM MDT.
* At 534 PM MDT, a severe thunderstorm was located 12 miles northwest
of Kim, or 39 miles south of North La Junta, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
east central Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3737 10357 3749 10352 3753 10317 3721 10324
TIME...MOT...LOC 2334Z 284DEG 13KT 3740 10347
HAIL...1.50IN
WIND...60MPH
$$
BC2 follow-up statements
806
WWUS55 KPUB 182347
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
547 PM MDT Tue Jun 18 2019
COC071-190015-
/O.CON.KPUB.SV.W.0108.000000T0000Z-190619T0015Z/
Las Animas CO-
547 PM MDT Tue Jun 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
At 547 PM MDT, a severe thunderstorm was located 12 miles north of
Kim, or 39 miles south of North La Junta, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of east
central Las Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3740 10350 3747 10347 3753 10317 3729 10322
TIME...MOT...LOC 2347Z 268DEG 21KT 3742 10340
HAIL...1.00IN
WIND...60MPH
$$
BC214
WWUS55 KPUB 182355
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
555 PM MDT Tue Jun 18 2019
COC071-190005-
/O.CAN.KPUB.SV.W.0108.000000T0000Z-190619T0015Z/
Las Animas CO-
555 PM MDT Tue Jun 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3740 10350 3747 10347 3753 10317 3729 10322
TIME...MOT...LOC 2353Z 284DEG 13KT 3741 10337
$$
BCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:49 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 18, 3:49 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 349 PM MDT Tue Jun 18 2019 .SHORT TERM...(This evening through Wednesday) Issued at 349 PM MDT Tue Jun 18 2019 Currently... A positively tilted upper level trough located over the Great Basin (evident via water vapor imagery) is responsible for thunderstorm initiation over the mountains this afternoon. Non-severe thunderstorms have thus far been observed, mainly over El Paso County, but new thunderstorms are forming over the southeastern mountains, which will pose a severe thunderstorm risk for the I-25 corridor initially, followed by the eastern plains. Dew points remain in the mid-50s across the plains, meaning there is ample low level moisture to fuel thunderstorms during the evening hours. Tonight and Tomorrow... A Severe Thunderstorm Watch has been issued across the eastern Plains, with the exception of Kiowa County. Storms will develop off of the southeastern mountains during the afternoon hours, then will develop over a favorable environment with around 1,000 to 1,500 J/kg of CAPE and around 40 kts of 0-6km bulk shear. The initial storm risks will included hail around 1.5 inches, winds around 60 to 70 mph, and an isolated tornado. When the storms congeal as they propagate southeasterly, the tornado risk should diminish, but the wind and hail risk remain. Ahead of the line of thunderstorms there will be a widespread gust front, in which a wide area could experience severe severe criteria winds. The thunderstorms will either dissipate or propagate out of our forecasting jurisdiction by midnight tonight. Low temperatures will remain right around average for this time of year, with low temperatures over the Plains in the low 50s, the San Luis Valley and Upper Arkansas River Valley in the 40s, and the mountains in the 20s to 30s. A warming trend begins tomorrow afternoon with high temperatures returning to the mid 80s over the Plains, the upper 70s over the San Luis Valley and Upper Arkansas River Valley, and the 40s to 60s over the mountains. Overall, the 500hPa heights will rise, forming subsidence over much of the eastern Plains. Over the far eastern Plains a moisture boundary may form a thunderstorm, but that should remain below severe criteria. There is a jet streak develop well towards the north of our region, but a lobe of enhanced wind speeds will develop orthogonally over the continental divide, creating stronger winds speeds around mountain tops and some gusty winds speeds over the San Luis Valley. .LONG TERM...(Wednesday night through Tuesday) Issued at 349 PM MDT Tue Jun 18 2019 Initially, a drying and warming trend is expected to commence from Wednesday evening into Friday as Precipitable Water over sections of the Interstate corridor decrease from around 1 inch this afternoon to around 0.40 inches by Friday morning, while projected 700 MB temperatures climb from approximately 8C this afternoon to around 16C by later Thursday. Meteorological focus then shifts to increasing precipitation chances in combination with cooler temperatures from Friday evening into the weekend as healthy and relatively moist north- northeastern surface surges move across eastern locations Friday evening and then again Saturday evening. In addition, unseasonable mid to later June closed upper low located over south-central Utah at 18Z Saturday shifts into west-central Kansas by 00Z Monday. At this time, it appears that the highest potential for stronger to potentially severe thunderstorms(favoring eastern locations) should be realized from Saturday afternoon into Saturday night as projected localized Capes, LI's and 0 to 6 km Bulk shear values challenge 1500 J/KG, -6C and 60 knots at times respectively. As always, WFO Pueblo will monitor closely and issue highlights and warnings as needed. Then a return to drier and warmer conditions is anticipated from Monday into Tuesday as drier zonal to southwesterly upper flow develops over southern Colorado. Finally, warmest temperatures during the longer term should be realized Thursday, Friday and then again by next Tuesday, with coolest temperatures expected this weekend. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 349 PM MDT Tue Jun 18 2019 Numerous thunderstorms will continue to develop over the San Luis Valley and over the eastern plains this evening. Thunderstorm chances will diminish around 2000 LDT this evening for KALS, KCOS, and KPUB. If a thunderstorm develop over one of the forecast points, gusty and erratic winds are expected with the possibility of lower visibilities due to heavy rainfall. After the thunderstorms dissipate, VFR conditions are expected throughout the rest of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday afternoon for COZ065>068-070-071. &&
Hazardous weather outlook, Jun 18, 11:33 AM MDT, 6 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 1133 AM MDT Tue Jun 18 2019 COZ058>089-093>099-191745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1133 AM MDT Tue Jun 18 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous thunderstorms are expected to develop across the high terrain by early this afternoon, and spread east across the Interstate 25 Corridor and eastern Colorado plains this afternoon and early evening. All storms will be capable of producing cloud to ground lightning, small hail, and winds gusting to 45 mph. Additionally, a few storms will have the potential to produce hail up to the size of golf balls, and wind gusts over 60 mph. A brief, isolated tornado will also be possible. Finally, thunderstorms may produce heavy rainfall, and therefore may cause areas of flash flooding, especially over urban areas and recent burn scars including the Spring, Junkins, and Hayden Pass. Fast and high flows in creeks, streams and rivers will continue across the area today, with the potential for flooding, especially in the southwest mountains, portions of the San Luis Valley, and along the Upper Arkansas River Valley, generally west of the Pueblo Reservoir. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated thunderstorms are expected Wednesday and Thursday across the region. One or two of these storms could be strong, especially on Wednesday. The main threat will be strong gusty winds. On Friday, strong to severe thunderstorms will be possible across the Palmer Divide region. Large hail and strong winds will be possible. Across the remainder of the forecast area, thunderstorms capable of gusty winds and small hail will be possible. On Saturday, there will be a chance of severe thunderstorms across all of the plains, with large hail, damaging winds and isolated tornadoes possible. Isolated thunderstorms will be possible on Monday across the plains, with mainly gusty winds and small hail possible. All storms will produce dangerous cloud to ground lightning. High water flows will continue across the Rio Grande and the Arkansas River Valleys throughout this period due to thunderstorm rainfall and snowmelt runoff. .SPOTTER INFORMATION STATEMENT... Conditions that meet reporting criteria for spotters will be possible from Interstate 25 eastward across the plains this afternoon and evening. SKELLY/SKELLY
In the hours before
Local storm report, Jun 18, 4:50 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL FOWLER 38.13N 104.02W
06/18/2019 E0.88 INCH OTERO CO PUBLIC
RECEIVED BROADCAST MEDIA.
&&
RMGSpecial weather statement, Jun 18, 4:56 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Pueblo CO 456 PM MDT Tue Jun 18 2019 COZ086-182330- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 456 PM MDT Tue Jun 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUEBLO COUNTY UNTIL 530 PM MDT... At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles south of Salt Creek, or 15 miles south of Pueblo, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Pueblo County. A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for southeastern Colorado. LAT...LON 3796 10467 3814 10467 3820 10411 3778 10416 TIME...MOT...LOC 2256Z 276DEG 28KT 3804 10457 BC
Local storm report, Jun 18, 5:03 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 SSE MANZANOLA 38.06N 103.84W
06/18/2019 M0.88 INCH OTERO CO TRAINED SPOTTER
0.50 HEAVY RAIN IN A SHORT DURATION.
&&
RMGLocal storm report, Jun 18, 5:11 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 6 SW ROCKY FORD 37.99N 103.80W
06/18/2019 M0.88 INCH OTERO CO STORM CHASER
&&
RMGSpecial weather statement, Jun 18, 5:26 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
526 PM MDT Tue Jun 18 2019
COZ093-094-097>099-190000-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
526 PM MDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...WEST CENTRAL
PROWERS...NORTHWESTERN BACA...EAST CENTRAL LAS ANIMAS AND SOUTHERN
BENT COUNTIES UNTIL 600 PM MDT...
At 525 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Higbee to 16 miles north
of Kim to 20 miles north of Branson. Movement was east at 55 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
mainly rural areas of Otero, Prowers, Baca, Bent, and Las Animas
Counties.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3799 10274 3745 10275 3722 10320 3728 10394
3749 10343 3796 10341
TIME...MOT...LOC 2325Z 269DEG 48KT 3787 10333 3748 10335 3730 10378
BCSpecial weather statement, Jun 18, 5:29 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
529 PM MDT Tue Jun 18 2019
COZ094-190015-
Eastern Las Animas County CO-
529 PM MDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 615 PM MDT...
At 529 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Branson, or 29 miles north of Des Moines, moving
east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3708 10392 3727 10387 3723 10336 3700 10347
3700 10369
TIME...MOT...LOC 2329Z 276DEG 20KT 3718 10378
MOOREThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 6:08 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Otero | 37 min |
| Jun 17, 6:10 PM MDT | Flash Flood Warning | PUB | Bent, Kiowa, Otero | 3 hr |
| Jun 17, 6:26 PM MDT | Special Weather Statement | PUB | Baca | 19 min |
| Jun 17, 6:33 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Jun 17, 6:37 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 23 min |
| Jun 17, 6:45 PM MDT | Tornado Warning | PUB | Baca | 30 min |
| Jun 17, 6:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 17, 6:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 48 min |
| Jun 17, 7:01 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 44 min |
| Jun 17, 7:17 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Jun 17, 7:34 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 26 min |
| Jun 17, 7:37 PM MDT | Tornado Warning | PUB | Prowers | 23 min |
| Jun 17, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 47 min |
| Jun 18, 12:05 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 18, 12:40 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 18, 12:46 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 18, 1:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 18, 1:45 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| Jun 18, 1:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 18, 2:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 18, 2:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 18, 2:35 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jun 18, 2:44 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| Jun 18, 2:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 18, 3:07 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| Jun 18, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo, Teller | 34 min |
| Jun 18, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 42 min |
| Jun 18, 3:36 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| Jun 18, 3:39 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 18, 3:56 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 18, 4:02 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jun 18, 4:03 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 27 min |
| Jun 18, 4:08 PM MDT | Tornado Warning | PUB | Las Animas | 37 min |
| Jun 18, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 47 min |
| Jun 18, 4:16 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Jun 18, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 28 min |
| Jun 18, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 40 min |
| Jun 18, 4:29 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Jun 18, 4:33 PM MDT | Tornado Warning | PUB | Baca, Bent, Las Animas | 27 min |
| Jun 18, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 34 min |
| Jun 18, 4:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jun 18, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Jun 18, 4:56 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jun 18, 5:13 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 17 min |
| Jun 18, 5:26 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jun 18, 5:29 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.